# SDR IXXA20160818051

- Difficulty date: July 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 112224503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING LEADING EDGE LOWER CHORD AT FUELING PANEL ADJACENT TO DOOR INBOARD LATCH PLATE.  BLENDED CORROSION OUT OF LIMITS AND REPLACED LOWER CHORD SPLICE STRAP IN ACCORDANCE WITH B767 SRM 51-40-02 SECTION 7.
